# SDR SIMA20140701004

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 26,857 hours, 23,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mask
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS DEMO O2 MASK IS BROKEN, NEEDS REPLACEMENT.  REPLACED FLIGHT ATTENDANT O2  DEMO MASK AS REQUIRED.
